University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Academic/Research unit is "Faculty of Engineering and Physical Sciences > Mathematics"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: A | B | D | G | H | J | S | Z
Number of items: 17.

A

Ashwin, Peter, Aston, Philip J. and Nicol, Matthew (1998) On the unfolding of a blowout bifurcation Physica D: Nonlinear Phenomena, 111 (1-4). pp. 81-95.

Ashwin, Peter and Mei, Zhen (1998) A Numerical Bifurcation Function for Homoclinic Orbits SIAM Journal on Numerical Analysis, 35. pp. 2055-2069.

Ashwin, Peter, Terry, John R., Thornburg, K. Scott and Roy, Rajarshi (1998) Blowout bifurcation in a system of coupled chaotic lasers Physical Review E, 58.

Aston, Philip J. and Bird, C. M. (1998) Synchronization of coupled systems via parameter perturbations Physical Review E, 57. pp. 2787-2794.

Aston, Philip J. and Marriott, P. K. (1998) Waiting time paradox applied to transient times Physical Review E, 57. pp. 1181-1182.

B

Bees, M. A. and Hill, N. A. (1998) Non-linear bioconvection in a deep suspension of gyrotactic swimming micro-organisms Journal of Mathematical Biology, 38 (2). pp. 135-168.

D

Deane, Jonathan H. B. and Jefferies, David J. (1998) Succinct representation of the Poincare map for periodically driven differential equations Complexity International, 6.

Derks, Gianne and Ratiu, Tudor (1998) Attracting curves on families of stationary solutions in two-dimensional Navier-Stokes and reduced magnetohydrodynamics Proceedings of the Royal Society of London A, 454. pp. 1407-1444.

Dionne, B, Silber, M and Skeldon, AC (1998) Stability Results for Steady, Spatially--Periodic Planforms Nonlinearity, 10 (2), 321.

G

Grant, JDE (1998) A Spinorial Hamiltonian Approach to Gravity Classical and Quantum Gravity, 16. pp. 3419-3437.

H

Hoyle, Rebecca B. (1998) Zigzag and Eckhaus instabilities in a quintic-order nonvariational Ginzburg-Landau equation Physical Review E, 58 (6). pp. 7315-7318.

Hydon, P. E. (1998) Discrete point symmetries of ordinary differential equations Proceedings of the Royal Society of London A, 454. pp. 1961-1972.

Hydon, Peter E. (1998) How to Find Discrete Contact Symmetries Journal of Nonlinear Mathematical Physics, 5. pp. 405-416.

J

Jefferies, David J. and Deane, Jonathan H. B. (1998) The Variable Structure System: Intermittency, Chaos, and Trapping in Electronic Experiments and Simulations Complexity International, 6 (1998).

S

Skeldon, AC and Moroz, IM (1998) On a codimension-three bifurcation arising in a simple dynamo model Physica D-Nonlinear Phenomena, 117 (1-4). pp. 117-127.

Skeldon, AC and Silber, M (1998) New stability results for patterns in a model of long-wavelength convection Physica D-Nonlinear Phenomena, 122 (1-4). pp. 117-133.

Z

Zelik, SV (1998) A trajectory attractor of a nonlinear elliptic system in an unbounded domain MATHEMATICAL NOTES, 63 (1-2). pp. 120-123.

This list was generated on Fri Apr 10 00:33:48 2020 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800